Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 3, NWS San Diego, CA
NWS San Diego, CA issued this small craft advisory at Mar 22, 2015, 1:56 PM PDT. It took effect at Mar 23, 2015, 2:00 PM PDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Mar 22, 2015, 1:56 PM PDT (20:56 UTC)
- In effect from
- Mar 23, 2015, 2:00 PM PDT
- Expired
- Mar 24, 2015, 10:00 PM PDT
- In force
- 32 hr
- Issued by
- NWS San Diego, CA
The text
As transmitted, in the capitals the NWS used until 2016.
562 WHUS76 KSGX 222056 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 156 PM PDT SUN MAR 22 2015 ...MODERATELY STRONG GUSTY WINDS AND STEEP WIND-WAVES IN THE OUTER COASTAL WATERS AT TIMES MONDAY AFTERNOON THROUGH TUESDAY EVENING... .STRONGER ONSHORE FLOW WILL BRING GUSTY WEST TO NORTHWEST WINDS TO THE OUTER COASTAL WATERS MONDAY AFTERNOON AND EVENING...WITH A SECOND PERIOD OF GUSTY WINDS TUESDAY AFTERNOON AND EVENING. WINDS WILL BE 15 TO 20 KNOTS WITH GUSTS AROUND 25 KNOTS. THIS...COMBINED WITH EVEN STRONGER WINDS A LITTLE FURTHER WEST...WILL RESULT IN SHORT-PERIOD STEEP SWELL...MOSTLY 5 TO 7 FEET WITH PERIODS OF 8 SECONDS OR LESS...AND THIS COULD COMBINE WITH LONGER PERIOD SWELLS TO BRING SEAS AS HIGH AS 8 FEET NEAR SAN CLEMENTE ISLAND. THE WINDS AND SEAS WILL GRADUALLY LOWER TUESDAY NIGHT. PZZ775-230500- /O.NEW.KSGX.SC.Y.0003.150323T2100Z-150325T0500Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 156 PM PDT SUN MAR 22 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM MONDAY TO 10 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 10 PM PDT TUESDAY. * WINDS...WEST TO NORTHWEST 15 TO 20 KNOTS WITH GUSTS AROUND 25 KNOTS. * WAVES/SEAS...SHORT-PERIOD SWELL OF 5 TO 7 FEET WILL RESULT IN LOCAL COMBINED SEAS TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MAXWELL
7 follow-up statements
958 WHUS76 KSGX 230453 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 953 PM PDT SUN MAR 22 2015 ...MODERATELY STRONG GUSTY WINDS AND STEEP WIND-WAVES IN THE OUTER COASTAL WATERS AT TIMES MONDAY AFTERNOON THROUGH TUESDAY EVENING... .STRONGER ONSHORE FLOW WILL BRING GUSTY WEST TO NORTHWEST WINDS TO THE OUTER COASTAL WATERS MONDAY AFTERNOON AND EVENING...WITH A SECOND PERIOD OF GUSTY WINDS TUESDAY AFTERNOON AND EVENING. WINDS WILL BE 15 TO 20 KNOTS WITH GUSTS AROUND 25 KNOTS. THIS... COMBINED WITH EVEN STRONGER WINDS A LITTLE FURTHER WEST...WILL RESULT IN SHORT-PERIOD STEEP SWELL...MOSTLY 5 TO 7 FEET WITH PERIODS OF 8 SECONDS OR LESS...AND THIS COULD COMBINE WITH LONGER PERIOD SWELLS TO BRING SEAS AS HIGH AS 8 FEET NEAR SAN CLEMENTE ISLAND. THE WINDS AND SEAS WILL GRADUALLY LOWER TUESDAY NIGHT. PZZ775-231300- /O.CON.KSGX.SC.Y.0003.150323T2100Z-150325T0500Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 953 PM PDT SUN MAR 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO 10 PM PDT TUESDAY... * WINDS...WEST TO NORTHWEST 15 TO 20 KNOTS WITH GUSTS AROUND 25 KNOTS. * WAVES/SEAS...SHORT-PERIOD SWELL OF 5 TO 7 FEET WILL RESULT IN LOCAL COMBINED SEAS TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JT
528 WHUS76 KSGX 230906 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 206 AM PDT MON MAR 23 2015 ...STRONG WINDS AND CHOPPY SEAS THIS AFTERNOON THROUGH TUESDAY EVENING IN THE OUTER COASTAL WATERS... .INCREASING ONSHORE FLOW WILL BRING STRONGER NORTHWEST WINDS TO THE OUTER COASTAL WATERS THIS AFTERNOON AND EVENING...AND AGAIN TUESDAY AFTERNOON AND EVENING. THE WINDS WILL PRODUCE SHORT PERIOD SWELL THAT WILL CREATE CHOPPY SEAS. WINDS AND SEAS WILL DIMINISH TUESDAY NIGHT. PZZ775-232130- /O.CON.KSGX.SC.Y.0003.150323T2100Z-150325T0500Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 206 AM PDT MON MAR 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM TUESDAY... * WINDS...NORTHWEST 15 TO 20 KNOTS WITH GUSTS AROUND 25 KNOTS. * WAVES/SEAS...SHORT-PERIOD SWELL OF 5 TO 7 FEET WILL RESULT IN LOCAL COMBINED SEAS TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MM
116 WHUS76 KSGX 232053 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 153 PM PDT MON MAR 23 2015 ...STRONG WINDS AND CHOPPY SEAS THIS AFTERNOON THROUGH TUESDAY EVENING IN THE OUTER COASTAL WATERS... .INCREASING ONSHORE FLOW WILL BRING STRONGER NORTHWEST WINDS TO THE OUTER COASTAL WATERS THIS AFTERNOON AND EVENING...AND AGAIN TUESDAY AFTERNOON AND EVENING. GUSTS WILL REACH 25 MPH AT TIMES IN THE OUTER COASTAL WATERS. THE WINDS WILL PRODUCE SHORT PERIOD SWELL...8 SECONDS OR LESS...THAT WILL CREATE CHOPPY SEAS. WINDS AND SEAS WILL DIMINISH TUESDAY NIGHT. PZZ775-240500- /O.CON.KSGX.SC.Y.0003.150323T2100Z-150325T0500Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 153 PM PDT MON MAR 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT TUESDAY... * WINDS...NORTHWEST 15 TO 20 KNOTS WITH GUSTS AROUND 25 KNOTS. * WAVES/SEAS...SHORT-PERIOD SWELL OF 5 TO 7 FEET WILL RESULT IN LOCAL COMBINED SEAS TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MAXWELL
081 WHUS76 KSGX 240457 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 957 PM PDT MON MAR 23 2015 ...STRONG WINDS AND CHOPPY SEAS THIS AFTERNOON THROUGH TUESDAY EVENING IN THE OUTER COASTAL WATERS... .STRONG ONSHORE FLOW WILL BRING GUSTY NORTHWEST WINDS TO THE OUTER COASTAL WATERS TONIGHT...AND AGAIN TUESDAY AFTERNOON AND EVENING. GUSTS WILL REACH 25 MPH AT TIMES IN THE OUTER COASTAL WATERS. THE WINDS WILL PRODUCE SHORT PERIOD SWELL...8 SECONDS OR LESS...THAT WILL CREATE CHOPPY SEAS. WINDS AND SEAS WILL DIMINISH TUESDAY NIGHT. PZZ775-241300- /O.CON.KSGX.SC.Y.0003.000000T0000Z-150325T0500Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 957 PM PDT MON MAR 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT TUESDAY... * WINDS...NORTHWEST 15 TO 20 KNOTS WITH GUSTS AROUND 25 KNOTS. * WAVES/SEAS...SHORT-PERIOD SWELL OF 5 TO 7 FEET WILL RESULT IN LOCAL COMBINED SEAS TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JT
144 WHUS76 KSGX 240909 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 209 AM PDT TUE MAR 24 2015 ...STRONG WINDS AND CHOPPY SEAS THIS AFTERNOON AND EVENING IN THE OUTER COASTAL WATERS... .STRONG ONSHORE FLOW WILL BRING GUSTY NORTHWEST WINDS TO THE OUTER COASTAL WATERS MAINLY THIS AFTERNOON AND EVENING. GUSTS WILL REACH 25 MPH AT TIMES. THE WINDS WILL PRODUCE SHORT PERIOD SWELL...8 SECONDS OR LESS...THAT WILL CREATE CHOPPY SEAS. WINDS AND SEAS WILL DIMINISH LATE TONIGHT. PZZ775-242130- /O.CON.KSGX.SC.Y.0003.000000T0000Z-150325T0500Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 209 AM PDT TUE MAR 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WINDS...NORTHWEST 15 TO 20 KNOTS WITH GUSTS AROUND 25 KNOTS. * WAVES/SEAS...SHORT-PERIOD SWELL OF 5 TO 7 FEET WILL RESULT IN LOCAL COMBINED SEAS TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MM
828 WHUS76 KSGX 242021 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 121 PM PDT TUE MAR 24 2015 ...STRONG WINDS AND CHOPPY SEAS THIS AFTERNOON AND EVENING IN THE OUTER COASTAL WATERS... .STRONG ONSHORE FLOW WILL BRING GUSTY NORTHWEST WINDS TO THE OUTER COASTAL WATERS AGAIN LATE THIS AFTERNOON AND EVENING. GUSTS WILL REACH 25 MPH AT TIMES. THE WINDS WILL PRODUCE SHORT PERIOD SWELL...8 SECONDS OR LESS...WHICH WILL CREATE CHOPPY SEAS. WINDS AND SEAS WILL DIMINISH LATE TONIGHT. PZZ775-250500- /O.CON.KSGX.SC.Y.0003.000000T0000Z-150325T0500Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 121 PM PDT TUE MAR 24 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... * WINDS...NORTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES/SEAS...SHORT-PERIOD SWELL OF 5 TO 7 FEET WILL RESULT IN LOCAL COMBINED SEAS TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MAXWELL
426 WHUS76 KSGX 250455 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 955 PM PDT TUE MAR 24 2015 ...SMALL CRAFT ADVISORY EXPIRIES... PZZ775-250600- /O.EXP.KSGX.SC.Y.0003.000000T0000Z-150325T0500Z/ WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 955 PM PDT TUE MAR 24 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM PDT THIS EVENING... WINDS HAVE DECREASED BEBLOW SMALL CRAFT CRITERIA...THEREFORE THE ADVISORY WILL BE ALLOWED TO EXPIRE AT 10 PM PDT. $$ JT
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 22, 1:25 PM PDT, 31 minutes earlier.
Area forecast discussion, Mar 22, 1:25 PM PDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 125 PM PDT SUN MAR 22 2015 .SYNOPSIS... A TROUGH OF LOW PRESSURE OFF THE COAST WILL MOVE INLAND TONIGHT AND MONDAY BRINGING COOLING...GUSTY WESTERLY WINDS ACROSS THE MOUNTAINS AND DESERTS...A DEEPER MARINE LAYER WITH EXTENSIVE LOW CLOUDS...AND LOCAL FOG AND DRIZZLE WEST OF THE MOUNTAINS. FOR TUESDAY AND WEDNESDAY...SLIGHTLY WARMER WITH WEAKER WESTERLY WINDS. MUCH WARMER AND VERY DRY THURSDAY INTO NEXT WEEKEND AS STRONG HIGH PRESSURE BUILDS ALOFT AND GUSTY OFFSHORE WINDS DEVELOP. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... MARINE STRATUS EXTENDED WELL INTO THE VALLEYS EARLY THIS MORNING... AND WAS SLOW TO CLEAR PORTIONS OF THE INLAND EMPIRE AND O.C. AT MIDDAY...THICKER CIRRUS CLOUDS STILL COVERED PORTIONS OF THE LOWER DESERTS AND EXTENDED ALONG THE CENTRAL CA COAST. ELSEWHERE... AREAS OF MARINE CLOUDS COVERED PORTIONS OF THE COASTAL WATERS. SURFACE PRESSURE GRADIENTS OF 4-5 MBS ONSHORE WERE FUELING WESTERLY WINDS OF 15-20 MPH...WITH LOCAL GUSTS OF 25-35 MPH THROUGH THE WIND- PRONE PASSES AND CANYONS. LOW CLOUDS WILL RETURN RAPIDLY TO COASTAL AREAS LATER TODAY AND THIS EVENING DUE TO AN APPROACHING TROUGH. THE MARINE CLOUDS WILL EXTEND ALL THE WAY TO THE LOWER COASTAL SLOPES BY MORNING...POSSIBLY LEAKING SOME PATCHY DRIZZLE AT TIMES INTO MON MORNING. ONCE THE CLOUDS BURN AWAY...FAIR AND SEASONAL MARCH WEATHER WILL PREVAIL... WITH GUSTY WESTERLY WINDS ACROSS WIND-PRONE MTN/DESERT AREAS... DECREASING ON TUE. AFTER THE TROUGH PASSES MON...RECENT MODEL RUNS SHOW LITTLE RECOVERY IN HEIGHTS/THICKNESS TUE/WED...SO ONLY SLIGHT WARMING IS EXPECTED...EXCEPT OVER NORTHERN PORTIONS OF THE CWA ON WED...WHERE SFC WINDS ARE FORECAST TO TURN OFFSHORE FIRST. MODERATE NE FLOW ON WED SHOULD HELP TO LIFT MAX TEMPS OVER THE INLAND EMPIRE AND PORTIONS OF ORANGE COUNTY WELL INTO THE 80S BY AFTERNOON. BY THU...HEIGHTS/THICKNESS WILL JUMP ACROSS THE STATE AS ANOTHER STRONG RIDGE BUILDS NE OFF THE PACIFIC. ALSO...SFC WINDS WILL INCREASE OUT OF THE NE AND BECOME GUSTY THROUGH AND BELOW THE PASSES AND CANYONS...AND ALONG THE COASTAL FOOTHILLS. THE OFFSHORE WINDS WILL CREATE VERY LOW RH ONCE AGAIN...AS THE MARINE LAYER IS DRIVEN BACK OFFSHORE. STRONG MARCH SUN WILL RAPIDLY HEAT THE DRY AIR AS DOWNSLOPING WINDS AUGMENT THE WARMING. THIS WILL DRIVE MAX TEMPS WELL ABOVE AVERAGE THU THROUGH SAT AND WILL LIKELY MEAN MORE RECORD TEMPERATURES. HIGHEST MODEL GUIDANCE WAS USED FOR FORECAST HIGH/LOW TEMPERATURES DURING THE HEATWAVE DUE TO THE ANOMALOUS HIGH PRESSURE AREA ALOFT AND CONTINUED ABOVE NORMAL SEA SURFACE TEMPERATURES. THE RIDGE IS FORECAST TO WEAKEN AND MOVE EAST ON SUNDAY...WITH COOLER WEATHER EXPECTED THEN. THE 12Z RUNS OF THE EC/GFS EVEN BOTH SHOW A COMPACT LOW DRIVING ACROSS THE STATE FROM THE WEST ON MON. THIS FEATURE SHOULD HELP TO ACCELERATE THE ONSHORE FLOW AND A RETURN OF THE MARINE LAYER WEST OF THE MTS THEN. && .AVIATION... 222015Z...COAST/VALLEYS...STRATUS WILL REDEVELOP LATE THIS AFTERNOON/EARLY THIS EVENING...WITH BASES MOSTLY 1700-2500 FT MSL AND TOPS TO 3000 FT MSL...BECOMING 3500-4000 FT MSL AFTER 08Z. MOST COASTAL AIRPORTS...INCLUDING KSAN...KCRQ AND KSNA SHOULD HAVE ONSET OF BKN/OVC STRATUS BETWEEN 01Z AND 03Z WITH VALLEY LOCATIONS... INCLUDING KONT...BETWEEN 04Z AND 07Z. HIGHER TERRAIN WILL BE OBSCURED... BUT BELOW THE CLOUD DECK...MOST VIS WILL BE 5+ MILES. CLEARING WILL OCCUR IN MOST AREAS 16Z-19Z MONDAY. MTNS/DESERTS...SCT CLOUDS AT/ABOVE 20000 FT MSL AND UNRESTRICTED VIS THROUGH MONDAY. LOCAL SURFACE GUSTS AROUND 40-45 KT FROM THE WEST WILL OCCUR ON THE DESERT MTN SLOPES 01Z-12Z TONIGHT. && .MARINE... 100 PM...NORTHWEST WINDS GUSTING TO AROUND 25 KT WILL OCCUR OVER THE OUTER COASTAL WATERS DURING THE LATE AFTERNOONS AND EVENINGS MONDAY THROUGH TUESDAY. THESE WINDS WILL ALSO GENERATE STEEP WAVES OF 5-7 FEET BRINGING TOTAL SEAS TO AROUND 8 FEET. A SMALL CRAFT ADVISORY WILL BE ISSUED FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING IN THE OUTER COASTAL WATERS. WINDS AND SEAS WILL SUBSIDE LATE TUESDAY NIGHT. && .SKYWARN... SKYWARN ACTIVATION IS NOT REQUESTED. HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. && .SGX WATCHES/WARNINGS/ADVISORIES... CA...NONE. PZ...NONE. && PUBLIC...JAD AVIATION/MARINE...MAXWELL
Nearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.